MathSciNet Relay Station
MathSciNet bibliographic data
MR885130 60K35 (35F10)
Benassi, Albert; Fouque, Jean-Pierre Hydrodynamical limit for the asymmetric simple exclusion process. Ann. Probab. 15 (1987), no. 2, 546–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement